American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 111 of 111 found      Go to page: 1 2 3 4

[91] L. Cesari and R. Kannan. Existence of solutions of a nonlinear differential equation . Proc. Amer. Math. Soc. 88 (1983) 605-613. MR 702284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Warren E. Shreve. Boundary value problems for second order nonlinear matrix differential equations . Proc. Amer. Math. Soc. 83 (1981) 63-68. MR 619982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] James A. Pennline. Improving convergence rate in the method of successive approximations . Math. Comp. 37 (1981) 127-134. MR 616365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] P. W. Eloe and L. J. Grimm. Monotone iteration and Green's functions for boundary value problems . Proc. Amer. Math. Soc. 78 (1980) 533-538. MR 556627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] L. Aguinaldo and K. Schmitt. On the boundary value problem $u''+u=\alpha u\sp{-}+p(t),$ $u(0)=0=u(\pi )$ . Proc. Amer. Math. Soc. 68 (1978) 64-68. MR 0466707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Walter G. Kelley. Second order systems with nonlinear boundary conditions . Proc. Amer. Math. Soc. 62 (1977) 287-292. MR 0445051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Michael G. Crandall and Lawrence C. Evans. A singular semilinear equation in $L\sp{1}({\bf R})$ . Trans. Amer. Math. Soc. 225 (1977) 145-153. MR 0477240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Lamberto Cesari. Existence theorems across a point of resonance. Bull. Amer. Math. Soc. 82 (1976) 903-906. MR 0425693.
Abstract, references, and article information   
View Article: PDF

[99] Gene A. Klaasen. An existence theorem for boundary value problems of nonlinear ordinary differential equations . Proc. Amer. Math. Soc. 61 (1976) 81-84. MR 0466711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] L. K. Jackson. A compactness condition for solutions of ordinary differential equations . Proc. Amer. Math. Soc. 57 (1976) 89-92. MR 0404743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. Kannan and J. Schuur. Boundary value problems for even order nonlinear ordinary differential equations. Bull. Amer. Math. Soc. 82 (1976) 80-82. MR 0393632.
Abstract, references, and article information   
View Article: PDF

[102] F. A. Howes. Some singular perturbation problems. Bull. Amer. Math. Soc. 81 (1975) Part 1:602-604. MR 0361330.
Abstract, references, and article information   
View Article: PDF

[103] M. Joshi. A note on divergence-like $2$-point boundary value problems . Proc. Amer. Math. Soc. 42 (1974) 547-550. MR 0328183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] J. W. Bebernes. A simple alternative problem for finding periodic solutions of second order ordinary differential systems . Proc. Amer. Math. Soc. 42 (1974) 121-127. MR 0330597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] J. H. George and R. J. York. Application of Liapunov theory to boundary value problems. II . Proc. Amer. Math. Soc. 37 (1973) 207-212. MR 0313568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Stephen R. Bernfeld and V. Lakshmikantham. Existence of solutions of ordinary differential equations with generalized boundary conditions . Trans. Amer. Math. Soc. 182 (1973) 261-274. MR 0326043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Wayne T. Ford. On the first boundary value problem for $[h(x,\,x\sp{'} ,\,t)]\sp{'} =$ $f(x,\,x\sp{'} ,\,t)$ . Proc. Amer. Math. Soc. 35 (1972) 491-498. MR 0308506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. W. Heidel. A counterexample in nonlinear boundary value problems . Proc. Amer. Math. Soc. 34 (1972) 133-137. MR 0293160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Keith Schrader. Second and third order boundary value problems . Proc. Amer. Math. Soc. 32 (1972) 247-252. MR 0291548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] William M. Whyburn. Second-order differential systems with integral and $k$-point boundary conditions . Trans. Amer. Math. Soc. 30 (1928) 630-640. MR 1501451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] William M. Whyburn. Existence and oscillation theorems for non-linear differential systems of the second order . Trans. Amer. Math. Soc. 30 (1928) 848-854. MR 1501463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 111 of 111 found      Go to page: 1 2 3 4